# SDR AALA20130416010

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME WEB CRACKED AT SCREW GOUGE, STATION 634, LONGERON 27 RIGHT.  INSTALLED DOUBLER PER AARD 53-10-00-24 FIGURE 1 (SHEET 3).
